# SDR AALA2020112659029

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 61,695 hours, 10,235 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 286T5320001
- Condition: Faulted
- Location: Fuel Flow Xmter
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE EICAS DISAGREE STATUS MSG APPEARED. RT ENGINE FUEL FLOW FLUXUATED  FROM 5.3-2.8 ALL OTHER ENGINE PARAMETERS WERE STEADY. MAINTENANCE REMOVED AND REPLACED THE FUEL FLOW TRANSMITTER HARNESS IAW WDM 73-31-11. OPS CHECK GOOD.
